# SDR FDEA201105021750

- Difficulty date: May 2, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 57,583 hours, 36,965 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6516326128
- Condition: Damaged
- Location: Bs 783
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLE DRILLED FLOORBEAM WEB MAIN CABIN STA 783, RBL 55.  REMOVED SEAT TRACK REMOVED DAMAGED WEB AT BS 783 RBL 55, CUTOUT DAMAGE AREA OF WEB, FABRICATED WEB, INSTALLED WEB REPAIR AT BS 783 RBL 55, AND REINSTALLED SEAT TRACK SECTION IAW SRM 51-30-2, 51-10-1, 51-40-2, 51-10-2, EA 7-5310-136756.
